| Catalog Number |
2J8002 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the top of the blue port of ten (10) empty intravia containers were cracked which resulted in a leak.The leaks were discovered in the pharmacy room and neonatal intensive care unit (nicu) prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Correction made to g1: device manufacturer name: baxter healthcare - dominican republic (previously submitted as baxter healthcare - haina) additional information was added to d4, h6, and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.